Mathematical foundations of information theory A. I. Khinchin. Translated by R. A. Silverman and M. D. Friedman

By: Chinčin, Aleksandr Ja
Contributor(s): Silverman, R. A | Friedman, M. D
Material type: TextTextLanguage: English Series: Dover books S434 Dover books on intermediate and advanced mathematicsPublisher: Mineola, N.Y. Dover Publ. 1957Description: 120 S 8°ISBN: 0486604349 (pbk.)Subject(s): InformationstheorieDDC classification: 501.51
List(s) this item appears in: New arrivals Oct 2020
Tags from this library: No tags from this library for this title. Log in to add tags.
    Average rating: 0.0 (0 votes)
Item type Current location Call number Status Date due Barcode Item holds
Book Book Library
50x (Browse shelf) Checked out 29/10/2020 AT-ISTA#002122
Total holds: 0

This Dover ed., first publ. in 1957, is a new transl. of two papers by A.I. Khinchin which appeared originally in Russian in Uspekhi Matematicheskikh Nauk, vol. VII, no. 3, 1953, pp 3-20 and vol. XI, no. 1, 1956, pp. 17-75

There are no comments for this item.

to post a comment.

Powered by Koha